S.H. – Tennessee
- Tagged with:
Describe the symptoms and the timeline of the reaction.
"I am posting for my husband who is in 70’s and has always been active, takes a blood pressure med which has kept his blood pressure within normal limits. He received the first dose of Moderna on February 15, 2021 and second dose on March 16, 2021. In June, he started experiencing TIA’s, his symptoms being such as associated with a TIA. He had several events of these and since that time he basically has had no energy at all to do the things he was accustomed to doing. On September 8, 2021, his entire right leg and foot was swollen pain in his calf and warm to touch. He was diagnosed with a deep vein thrombosis and is now on Eliquis. He was told by his doctor it was related to his age. I have to wonder if this was not due to the COVID vaccine.
-S.H. - Tennessee"
I certify that the statements made in the above submission are true and correct to the best of my knowledge, information and belief.
I agree to allow React 19 to share my testimonial publicly on its website, social media, or webinar platforms. I further understand that my testimonial will be posted publicly and React 19 cannot prevent third-parties from sharing it once public.
I agree to notify React 19 immediately should I discover inaccuracies in my testimonial in order to maintain the integrity of React 19's advocacy platform.